# SDR 6RNA20240909001

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N880TD
- Make and model: Amd FALCON50MYST
- Aircraft serial: 014
- Aircraft time: 12,365 hours, 8,516 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 12,365 hours, 8,516 cycles
- Component: Slat
- Component part number: FGFB134A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT LEADING EDGE FOUND ON POST FLIGHT BY PILOTS. PILOTS BELIEVE IT WAS CAUSED BY FOD ON THE RUNWAY OR TAXIWAY AT KGNV BUT DID NOT WITNESS THE EVENT AND ONLY NOTICED THE DAMAGE DURING POST FLIGHT. DAMAGE HAS ORANGE AND WHITE PAINT TRANSFER INDICATING POSSIBLE CONSTRUCTION EQUIPMENT AND KGNV HAS CURRENT CONSTRUCTION BE PERFORMED AROUND THE TAXIWAYS. A PHYSICAL INSPECTION OF THE AIRPORT WITH AIRPORT PERSONNEL COULD NOT FIND ANY DAMAGED CONSTRUCTION EQUIPMENT OR POSSIBLE FOD THAT COULD HAVE CAUSED THIS DAMAGED.  A INSURANCE CLAIM WILL BE FILED AND THE LEFT LEADING EDGE SLAT WILL BE REPLACED.
